# SDR DLM88030929

- Difficulty date: October 16, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 27,651 hours, 21,263 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTS BAD ODOR, LIKE BURNING OIL IN AFT LEFT CABIN AS A/C WAS CLIMBING THRU FL 280 TO FL 300.  ODOR LASTED APPROX 2 TO 3 MINS AND DISSIPATED.  ODOR DID NOT RETURN.  REPLACED DIRTY OVEN.
